Title: Characterizations of Hermitian projectors
Authors: Lauwers, Luc # ×
Issue Date: Apr-2005
Publisher: Cambridge univ press
Series Title: Econometric theory vol:21 issue:2 pages:487-488
ISSN: 0266-4666
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science